The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 1.

Journal Article

Lloyd, C. E. and Orchard, T. J. (1992). The prevalence of complications of insulin-dependent diabetes mellitus in the United States. Practical Diabetes International, 9(5) pp. 171–174.

This list was generated on Fri Nov 21 21:58:15 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk